# SDR ASAA0580269

- Difficulty date: May 17, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59305661
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN SEAT TRACK LBL 44 STATION 1174 IS EXFOLIATED.  REMOVED AND REPLACED SEAT TRACK.  (M)
